Home
 Sobre el DIM
 Carrera
 Docencia
 Doctorado
 Investigación
 Académicos 
 Funcionarios 
 Profesores Visitantes 
 Alumnos 
 Biblioteca
 Publicaciones Científicas 
 Publicaciones Docentes 
 Seminario
 Novedades 
 Eventos 
 Congresos DIM
 Link de Interés 
 Contáctenos 
 Intranet
 
 
 
PS PDF Imprimir E-mail

Artículos

por Alvarez D., Felipe

2008

20.- Alvarez, Felipe; Flores, Salvador. Remarks on Lipschitz solutions to measurable differential inclusions and an existence result for some nonconvex variational problems. J. Convex Anal. 15 (2008), no. 2, 349--363.

19.- Alvarez, Felipe; Bolte, J.; Munier, J. A unifying local convergence result for Newton’s method in Riemannian manifolds. Found. Comput. Math. 8 (2008), no. 2, 197--226.

2006

18.- Alvarez, Felipe; Cabot, Alexandre. Asymptotic selection of viscosity equilibria of semilinear evolution equations by the introduction of a slowly vanishing term. Discrete Contin. Dyn. Syst. 15 (2006), no. 3, 921--938.

17.- Alvarez, Felipe; Cabot, A. On the asymptotic behavior of a system of steepest descent equations coupled by a vanishing mutual repulsion. Recent advances in optimization, 3--17, Lecture Notes in Econom. and Math. Systems, 563, Springer, Berlin, 2006

2005

16.- Alvarez, Felipe; Carrasco, Miguel; Pichard, Karine. Convergence of a hybrid projection-proximal point algorithm coupled with approximation methods in convex optimization. Math. Oper. Res. 30 (2005), no. 4, 966--984

15.- Alvarez, Felipe; Carrasco, M. Minimization of the expected compliance as an alternative approach to multiload truss optimization. Struct. Multidiscip. Optim. 29 (2005), no. 6, 470--476.

14.- Alvarez, Felipe; Correa, Rafael; Gajardo, Pedro. Inner estimation of the eigenvalue set and exponential series solutions to differential inclusions. J. Convex Anal. 12 (2005), no. 1, 1--11.

2004

13.- Alvarez, Felipe; Mandallena, Jean-Philippe. Multi-parameter homogenization by localization and blow-up. Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), no. 5, 801--814.

12.- Alvarez, Felipe; Bolte, Jérôme; Brahic, Olivier. Hessian Riemannian gradient flows in convex programming. SIAM J. Control Optim. 43 (2004), no. 2, 477--501.

11.- Alvarez, Felipe; Cabot, A. Steepest descent with curvature dynamical system. J. Optim. Theory Appl. 120 (2004), no. 2, 247--273. 

2003

10.- Alvarez, Felipe. Weak convergence of a relaxed and inertial hybrid projection-proximal point algorithm for maximal monotone operators in Hilbert space. SIAM J. Optim. 14 (2003), no. 3, 773--782. 

2002

9.- Alvarez, Felipe;  Attouch, Hedy;  Bolte, Jerome;  Redont, Patrick. A second-order gradient-like dissipative dynamical system with Hessian driven damping. Aplication to optimization and mechanics,  J. Math. Pures Appl., 81 (2002), no. 8,  747-779.

8.- Alvarez, Felipe; Cominetti, Roberto. Primal and dual convergence of a proximal point exponential penalty method for linear programming. Math. Programming, 93 (2002), no.1,  87-96.

7.- Alvarez, Felipe; Mandallena, Jean-Philippe. Homogenization of multiparameter integrals. Nonlinear Analysis, 50 (2002), no. 6,  839-870. 

2001

6.- Alvarez, Felipe; Attouch, Hedy. Convergence and asymptotic stabilization for some damped hyperbolic equations with non-isolated equilibria. ESAIM Control Optim. Calc. Var. 6 (2001), 539 - 552.

5.- Alvarez, Felipe; Attouch, Hedy. An inertial proximal method for maximal monotone operators via discretization of a nonlinear oscillator with damping. Wellposedness in optimization and related topics (Gargnano, 1999).  Set-Valued Anal. 9 (2001), no. 1-2, 3 - 11.


4.- Alvarez, Felipe; Attouch, Hedy;. The heavy ball with friction dynamical system for convex constrained minimization problems. Optimization (Namur, 1998), 25 - 35, Lecture Notes in Econom. and Math. Systems, 481, Springer, Berlin (2001).

2000

3.- Alvarez, Felipe. On the minimizing property of a second order dissipative system in Hilbert spaces. SIAM J. Control Optim. 38 (2000), no. 4, 1102 -1119.

2.- Alvarez, Felipe. Absolute minimizer in convex programming by exponential penalty. J. Convex Anal. 7 (2000), no. 1, 197 - 202.

1998

1.- Alvarez, Felipe; Pérez C., J. M. A dynamical system associated with Newton’s method for parametric approximations of convex minimization problems. Appl. Math. Optim. 38 (1998), no. 2, 193 - 217.



[Volver a la Lista]
nº de visitas:   650228  

La página se generó en 0.016 Segundos
Optimized for Explorer 5.x, Mozilla1.x or Netscape 7
Copyright 2003,Sidwod Inc.  All rights reserved.